# SDR ASAA2015111913893

- Difficulty date: November 19, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 8,173 hours, 2,618 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ACARS MESSAGE GROUNDED. PERFORMED QRH RESET PROCEDURE. RESTORED NORMAL.
